MathSciNet Relay Station
MathSciNet bibliographic data
MR2180380 (2006g:30075) 30F45
Sugawa, Toshiyuki; Vuorinen, Matti Some inequalities for the Poincaré metric of plane domains. Math. Z. 250 (2005), no. 4, 885–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement